# SDR ASAA1149452

- Difficulty date: March 30, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69366832
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOOR SUPPORT HAS 2 EA DRILLED HOLES AT RADIUS BS 727E BETWEEN STR 27L AND 27R.  REMOVED DAMAGE FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 53.
